MathSciNet Relay Station
MathSciNet bibliographic data
MR2085900 11G20
Miret, J.; Moreno, R.; Rio, A.; Valls, M. Determining the 2-Sylow subgroup of an elliptic curve over a finite field. Math. Comp. 74 (2005), no. 249, 411–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement